Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Epiphora

Premium Questions

Dr. Ashok Kumar Dash MD

I have watery eye after I had Chalazion or Sty. What kind treatment I need to rid of that problem. Sincerely XXXXXXX xxxxxx In the morning I feel my eye is dry on the side where I had Chalazion. It goes away after a... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Ashok Kumar Dash MD

I need to ask a specialist about an eye related Compkex case .. Case related to tear canals which gets blocked so often, trued antibiotics, even courtezon, eye drops etc... all wats, temporary improvement only plus some of... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Robert Galamaga MD

I have taken 15mg diazipam and a litre of vodka, am i going to die? View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Ivan Romic MD

is there a coldmedication that would cause you to fail drug test for marijuna ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Preeti Parakh MD

's unmotivated and needs to be prodded to engage in any activity. Would medical marijuana be a suitable drug ... medication causes XXXXXXX to experience sporadic tics. ie: he grimaces facially, mutters... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)

Public Forum Discussions

Dr. Ashok Kumar Dash MD

hi, i have a 9 years old son, since few weeks, water is coming from his left eyes and sometimes its continous. Last week, I went to the Pediatrics doctor but he says lets check, his nose might be blocked, but to me... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Akhtarhusian Ghausi MD

Excessive tearing from eyes. Already had drainage tubes put in with no change. Desperate for answers or clues. Could there be excessive fluid in my head for some reason? I DID have a pituitary tumor back in 1988 but I have... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Dadapeer K MD

I have a watery eye, for over two days? It s got a bit of redness underneath, abit swallon! I haven t used anything to treat it yet..and I haven t seen the eye Doctor either! My parents say your just getting over a cold,... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr.  Dhanwant Rai Sood MD

Hi there...my eyes tear all the time I can t look someone in the eyes when talking with them without tears running down my face...I am in sales and I have to cancel face to face meetings cause I am consently wiping my... View answer

Answered by : Dr. Dhanwant Rai Sood ( General & Family Physician)
Dr. Vini Goyal MD

Both of my eyes have been watering persistently for a little over two years now. The tearing is constant and present everyday. There is a little variation in intensity; one day I may need to wipe my eyes every 2 minutes,... View answer

Answered by : Dr. Vini Goyal ( Ophthalmologist)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

There is no such medication.

Dr. Ronald Schubert MD

No atacand is a blood pressure medication called candesartan

Dr. Muhammad Ali Rauf MD

yes chances are present